# SDR CALA2013061900430

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 36,381 hours, 11,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE LIGHT DOES NOT TEST.  CLEANED CONNECTOR ON SQUIB TEST PANEL P61, CHECKED OK.
